MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA300 IMPLANT 4MM W ABUTMENT 6MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92127
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Host-Tissue Reaction (1297)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a skin overgrowth on the abutment.The patient was placed under a general anaesthetic on (b)(6) 2020, in order to remove the excess skin and replace the abutment.The implanted device remains.

Brand Name
BIA300 IMPLANT 4MM W ABUTMENT 6MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10486276
Report Number6000034-2020-02300
Device Sequence Number2452310
Product Code LXB
UDI-Device Identifier09321502019521
UDI-Public(01)09321502019521(10)123370(17)170531
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2020
Report Date (Section F) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2017
Device Model Number92127
Device Catalogue Number92127
Device Lot Number123370
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Date Report Sent to FDA09/03/2020